# SDR DHL9780765C

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXT FUS H/S AREA UPPER FIX FAIRING, FWD SECT HAS WORKING FASTENERS AND CRACKED SKIN, FS 1800.  CUT OUT DAMAGED AREA OF SKIN AND FABRICATED REPAIR DOUBLER FROM .032 301 1/2H.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER IAW DWG NR MMC D853500-3.  REMOVED AND REPLACED FAST IAW SRM 51-1-21. REPAIR 11.0 BY 8.5
